# SDR DL733001552

- Difficulty date: August 12, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 39,865 hours, 27,742 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: S302T001219
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF A MIGRATED SPHERICAL BEARING ON THE AFT LUG FITTING OF THE NR 2 ENGINE STRUT CROWN BEAM REVEALED CORROSION IN THE LUG BORE.  THE LUG BORE WAS OVERSIZED BY .10 INCHES TO REMOVE THE CORROSION, A 15-5 STEEL BUSHING INSTALLED, AND A NEW SPHERICAL BEARING INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 377570-14, REV C.
